# SDR REXA2022040700579

- Difficulty date: March 26, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690332145
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 24R IS CORRODED BETWEEN F.S. 669.40 TO F.S. 677. TCI 53-20-306 - COMPLIED WITH ACCESS/REINSTALL & STRINGER REPAIR IAW EA CRJ953-13033 REV. IR, SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01, AMM'S 21-24-18-000/400-A01, 21-23-57-000/400-801-A07, 21-23-54-000/400-811-A01, 21-23-54-000/400-810-A01, 21-23-53-000/400-806-A01 & ESPM 20-12-00 LK CKS GOOD IAW AMM 21-23-00-700-801-A01
